I have been on bupropion SR 150 mg for 10 days, and ringing on the ears has not subsided, and my sleep is terrible, even taking Xanax at night, only get 4 hours of sleep. Also my anxiety is a little worst. Will I be able to sleep? Will these side effects go away?
Wellbutrin SR or XL? Which one is better over all? Thank you!?
Question posted by Daniel2021 on 4 Feb 2021
Last updated on 6 February 2021 by masso
Click on the link:
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, depression, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Inform your Dr. about the side effects that are affecting you and have not subsided.
wellbutrin, wellbutrin sr, xanax, depression, anxiety, panic disorder, attention-deficit hyperactivity disorder (adhd), sleep disorders, bupropion, major depressive disorder, sleep, sleep disorder, ear
- Wellbutrin uses and warnings
- Wellbutrin SR uses and warnings
- Xanax uses and warnings
- Bupropion uses and warnings
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.